* Prices may differ from that shownMore Offers
WHAT IS IT?
Panadol Advance are tablets that are for pain and fever. They are paracetamol but they cost alot more and they work faster than plain paracetamol tablets.
WHAT I THINK
I do not use Panadol Advance tablets very often because I think paracetamol tablets work ok on most of the pain I have.
I am in shock that they work very fast and I have taken them recent for pain in my back and a headache also. I thought they worked good on the pain in my back and that was a surprise because paracetamol does not help me usually. When I took them for my headache they worked and I did not think they was going to because it was a severe headache that hurt very bad. Usually I would have taken ibuprofen to stop the pain but I did not have any and my husband was not at home to go and buy me some, I was scared that the Panadol Advance would not help me but they did and my headache was made alot less.
The tablets are easy to swallow because of them being long and thin. Sometimes they leave a bad taste in my mouth so I take them always with a long drink of water.
I am very happy with these pain killing tablets and they work faster than paracetamol. They keep working for a long time also so I do not have to take them every 4 hours because the relief lasts for longer than that.
Panadol Advance are alot more expensive than paracetamol or cheap ibuprofen but I do not care about cost for medicines so I would buy them again if I need them.
5 Dooyoo Stars.
I would normally always buy the cheapest paracetamol or ibuprofen product for sale in a shop. My mum is a nurse and I was bought up being told that to pay any extra you are just paying for the marketing campaign and packaging rather than actually getting anything extra for you money.
Last year when my husband was ill with a cold he purchased these Panadol Advanced. At the time I thought that he had wasted his money but I didn’t say anything as he was feeling poorly. I then came down with this same cold and required painkillers. As a result I tried these Panadol Advanced and I must say that I was surprisingly impressed.
Standard paracetamol take 20 minutes to work. 20 minutes is not that long in the scheme of things and I never thought this was an issue. Having had these Panadol Advanced these start working in just over 5 minutes. I truly don’t know how they do it but they definitely start working faster and so make you feel better quicker.
Each Panadol Adcance contains 500 mg of paracetalmol and: Pregelatinised starch, calcium carbonate, alginic acid, crospovidone, povidone, magnesium stearate, colloidal anhydrous silica and sodium methyl (E 219), sodium ethyl (E 215), and sodium propyl (E 217) parahydroxybenzoates.
They packets are £1.65 in my local Tescos for 16. This is a lot more than the 20p own brand version. The packaging is good and really cute. These Panadol come in a nice little folder style system which makes them seem premium.
I have brought these Panadol Advance as a little treat for myself when feeling particularly bad and wanting something that works really quickly which these do but the majority of the time I still pick the cheaper versions.
Panadol Advance 500mg Paracetamol are now made with a "New Formulation." I am not sure if this new formulation works any better than the old one did, but either way they are a good method of pain relief and though they cost slightly more than would normally like to pay for tablets, they are actually worth it.
These tablets are also slightly larger than the normal / regular paracetamol tablets I take and as I am pretty hopeless at swallowing pain killers whole, often choose to break these particular ones in half so I can get them down my neck without choking myself.
I really love the packaging of this product as it opens out on itself and looks like a little hard backed booklet until you open it up to reveal the painkillers housed inside. I generally take two of these and I can honestly say that they seem to dissolve extra quickly once inside my tummy because it never takes as long for them to hit the point of pain as it does my regular paracetamol tablets. These cost me about three pounds and I usually buy them from Boots though they are available all over the place. They don’t work so well for me if I have a migraine but they work wonders for general aches and pains, including period pains and flu symptom, cramps and are also good for helping if you have a high temperature. I take two tablets about every four to six hours.
They do cost slightly more, as I say, but overall I am pleased with them and really happy to recommend them.
Panadol Advance are tablets suitable for those over the age of 6 years old. Each tablet contains 500mg of paracetamol and care should be taken not to overdose with these tablets. The tablets are presented in a little plastic box which opens up like a book. Inside, there are two strips of tablets and lots of information on the tablets.
These tablets can be taken to relieve the pain associated with headache, backache, toothache, fever, period pain, migraine and also mild arthritic pain. You should discuss taking these tablets with your doctor if you are pregnant, breastfeeding or suffer from various health issues as noted on the box. Side effects are rare but include nausea or allergic reactions amongst other issues. These tablets contain an 'Opti-Zorb' formulation and should be fast to absorb as well as being gentle on your tummy.
The dosage advice is as follows :
*Between age 6 and 12 : 1/2 to 1 tablet every 4 hours with a maximum of 4 tablets in 24hours
*Age 12 and over : 1 or 2 tablets every 4 hours with a maximum of 8 tablets in 24hours
It is recommended that you do not take these for longer than three days in a row and seek doctors advice if symptoms persist. Do not take alongside other products that contain paracetamol.
~Where To Buy~
Panadol Advance can be bought in most chemists and supermarkets. A 16pk is currently available from Tesco priced at £1.00.
When going away from home, either myself or my fiancé always ends up needing some form of painkiller. Our last holiday resulted in us having to source a chemist after I became unwell so before our weekend away, I decided to pick up a pack of painkillers from the local Tesco supermarket just in case they were needed. I chose Panadol Advance mainly because they were on offer at a pound and also because I have used this particular paracetamol in the past. I believe they are normally double this price. I also picked up some cheap ibuprofen to keep in my handbag too.
The packaging design for these tablets is functional and easy to store in the zip compartment within my handbag. The tablets can be popped through the foil backing but quite a bit of pressure is needed to push them through fully. The tablets aren't as small as the paracetamol that I normally buy. They are quite long and thick with a slightly powdery coating. I don't normally have trouble swallowing tablets but do favour something a bit smaller. The first tablet normally goes down smoothly with a large gulp of cold water but nearly every time I have swallowed a second tablet it has become a little stuck in my throat causing me to gag. An extra gulp of water soon dislodges it but I am left with a powdery taste on my tongue. I much prefer the sugar coated ibuprofen over these paracetamol tablets.
Whilst the experience of taking these tablets is the most appealing, I have been pleased by how quickly they have worked for me personally and this is the main reason I have returned to buying them again. On Thursday night, I had a really bad headache and mild fever and with so much to do, I couldn't go for a rest to let it pass. Two paracetamol sorted me out and within 15 minutes, I could feel my headache lifting dramatically and my temperature reducing thus allowing me to get on with packing. I was impressed that my headache remained under control for the rest of the night with no further need to take any more painkillers.
After a rather hectic weekend eating what I pleased, I wasn't surprised that a niggling pain in my mouth became noticeable on the journey home. This developed in to quite painful toothache and whilst I held off taking these tablets for as long as possible, I was feeling sorry for myself and took two to relieve the discomfort. Not only did the paracetamol quickly relieve my toothache, it also provided a good amount of relief from the sore throat I had developed over the weekend. I find that cheaper painkillers tend to target one area at a time but these paracetamol tablets were effective at providing pain relief for different pains at the one time.
Again, the paracetamol was quick to get in to my system and relief was evident for several hours before the toothache pain started to return slowly. If it is still evident by Tuesday then I will make a dentist appointment as taking painkillers on a daily basis is not recommended and I like to follow the recommended advice. It is worth noting that I didn't experience any side effects from taking these paracetamol tablets nor any additional tummy pains. I didn't feel the need to take these tablets alongside ibuprofen as they are effective in their own right. I do take tablets for IBS at the moment and these painkillers haven't caused issues with this medication. Obviously if need to be careful not to overdose on these tablets and you should fully read the instructions before taking them.
Overall I have been pleased by how well these paracetamol tablets have performed. I have taken them in the past for period pain (which I suffer terribly from) and also when my back starts to play up. I would say that they target pain much quicker than cheaper painkillers and the pain relief lasts for longer. They haven't disappointed me on any occasion. They are perfectly suitable for mild to moderate pain caused by many ailments but could be combined with ibuprofen for more severe pain. They are handy to keep in the house or in your bag for when you need some relief and they come recommended by me.
Thanks for reading :)
Since my bout of toothache 7 weeks ago luckily I had only had the odd twinge of pain. However, typically it came back during our special weekend away in Scotland.
Thankfully I had a dental appointment already booked, which I have since had, and have now had a couple of fillings and my one remaining wisdom tooth removed. Although I was unclear where the pain was coming from, I think mainly it was coming from the wisdom tooth pushing on the tooth in front...and it was also the wisdom tooth causing the tooth in front to decay.
Anyway, as we were driving along, I made my boyfriend stop at a petrol station so I could get some painkillers. For various reasons I have wanted to avoid painkillers lately, but the pain was unbearable.
I asked in the petrol station for Paracetomol tablets, and was given these Panadol Advance tablets. It cost £1.89 for 16 tablets which is a lot more than you'd pay for 16 standard Paracteomol in a supermarket (where they can be as little as 15p), but actually not as expensive as I was expecting due to the brand name and petrol station prices.
These tablets contain 500mg paracetomol, and also sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates.
Obviously there are various warnings on the packet which you should read before using. It does say to consult your doctor before taking if pregnant, however I believe that paracetomol is safe to use, but obviously only use painkillers if absolutely necessary, and ask if you're unsure.
Take 2 tablets every 4 hours as needed, but NOT exceeding 8 tablets in 24 hours. This is extremely important, as paracetomol overdose (even in relatively small amounts) can be potentially fatal (and you must always seek medical attention in cases of overdose). If pain is bad, then it is possible to combine paracetomol with ibuprofen to maximise pain relief. The dose is lower for children aged 6-12, and it's not suitable for under 6's.
The packaging for these tablets is pretty cute. It is a predominantly blue plastic outer, and opens up like a booklet to reveal two blister packs of 8 tablets, and information such as possible side effects, what the tablets do, and further information. On the back of the packet there's information about dosage, and what the tablets are for (headache, period pain, fever, sore throat etc).
---Do they work?---
These tablets are meant to be faster acting than normal paracetomol. However I didn't find this to be the case where my toothache was concerned. I found that the pain was generally at its most tolerable about an hour and a half after taking the tablets. Thankfully my pain came in waves and wasn't constant - otherwise I would've needed to go to the hospital as it was excruciating.
Thankfully the pain improved over time, and a few days later when I had the tooth removed I still had a couple of painkillers left. I took these when I started to feel the pain after the stuff which numbed my mouth for extraction started to wear off. This time the pain was gone within 20 minutes. Therefore the painkillers DO work for mild pain (I have found that having teeth removed doesn't hurt nearly as much as the toothache beforehand!), but just not great for the worse pain of toothache.
As a rule I don't pay extra for brand named pain medication as I don't see the point. The only reason I bought these was that I was in pain and this is what was available. These work no better than 15p supermarket painkillers - to remind you, I paid £1.89 for these!
However, they do work as painkillers, and I think the packaging is pretty cute, so it's not all bad!
3 out of 5 stars!
I always like to keep some paracetamol in my bag for those emergencies but I don't really like having a box as it's bulky but on the other hand I don't like keeping just the blister pack in case they become damaged and therefore useless. When I saw these Panadol Advance paracetamol's in my local BodyCare in their alternative packaging I grabbed a pack to carry with me.
*~* Price And Availability *~*
As I say I bought these from my local Bodycare, I haven't seen them available from supermarkets when I have been in but then I haven't actively been looking for them as I normally grab the cheap boxes to keep at home. I paid just £1.69 for 16 tablets which I feel is reasonable value.
*~* Packaging *~*
As I said I bought this product primarily for the packaging. Firstly it has an almost book type look that clips together well and stays shut despite only relying on a small piece of plastic to fit together. On pulling this apart the tablets are separated into 2 per row with 4 rows on each side of the packaging. They slot between each other to make the whole thing extremely thin and lightweight to carry with you. Each row has a perforated edge that allows you to remove 2 tablets from the packing leaving the whole thing looking neat and tidy which is something I love about it. There is all the information you would need on the back of the pack such as dosage, contact info, ingredients, suitable uses etc.
*~* Using The Tablets *~*
These are suitable for adults taking 2 at a time every 4 hours as required with no more than 8 being consumed in any 24 hour period. For children between 6 and 12 the dosage is slightly different and of course they are not suitable for children under 6 years old.
I took these with water as I can't take them solo. I was disappointed that these were the solid tablets and not the capsules as I much prefer them but it didn't stop me from using them. They weren't too big and they slipped down easily which is a plus. I also found that unlike most others these did not have that chemical after taste that they normally have so I was extremely pleased with these.
*~* Results *~*
Most recently I took these for a headache I had coming on and I find that unless I take tablets as soon as I can it can turn nasty and last for hours. After around half an hour to an hour I found that my headache was much more bearable. It wasn't gone at all but the throbbing feeling had subsided and the shooting pains were happening less frequently than when I had started taking these. After the first dose I took another around 5 hours later before I went to sleep and by morning there was no trace of the soreness that was there the day previous.
*~* Overall Opinion *~*
Overall I have to say that although these done the job, a pack of my regular cheap ones would have done the same job but for the packaging and the ability to stay fresh and on hand in my bag is a definite must and so I'm happy to pay a bit extra for these. For having them in the house I wouldn't say that these do any better or worse a job than cheaper paracetamol do so it's really down to preference. I have used these on multiple occasions and bought them quite a few times and they always help to relieve whatever I am suffering whether it be a headache, stomach ache or tooth pain and the symptoms have been much more manageable and bearable. I wouldn't say these would be my go to painkiller as a cheaper alternative does just as well but purely for the packaging and the handiness of them I would give them 3 stars.
=== The product ===
These are paracetomol tablets that are ideal for use when you are suffering from headache, toothache, sore throat, backache, colds, flu, period pain, fever, general aches and pains or almost any other time when you want to reduce pain and/or bring down your fever.
=== The packaging ===
These tablets come provided in a blister sleeve type thing that is in a little handy packet that folds in half to seal back up keeping the tablets protected and for easy access when on the move.
=== How to use it ===
These tablets should be taken with a drink and my preference is an orange squash as it means that the tablet flows down easily without me realising noticing it and I don't have to worry about any after taste thanks to the sweetness of the orange squash. These tablets are standard size tablets so are fairly easy to drink and if you were really desperate you could possibly swallow these without fluids but that's really not for me!
=== Does it work? ===
Within around an hour of taking these tablets the toothache that I was suffering with did start to be less painful. I would say that it was around 40-45 minutes before I started to notice that I was feeling less pain and my tooth was beginning to feel better again.
=== Ingredients ===
Each Tablet contains Paracetamol 500 mg,Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates
=== Usage guidelines ===
Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in 24 hours.
Children aged 6 to 12 years: Give 1/2 to 1 tablet every 4 hours as needed.Do not give more than 4 tablets in 24 hours.
Do not give for more than 3 days at a time.Do not take more frequently than every 4 hours.Do not give to children under 6 years.Do not exceed the stated dose.
=== Where can I buy these from and how much? ===
These are available from many supermarkets and good chemists and I purchased mine from Tesco with a packet of 16 tablets reduced from it's usual selling price of £1.57 down to just £1.25 which seemed very reasonable and is an offer than runs until 2nd August 2011.
=== Overall opinion ===
I would say that these tablets work quite well. They aren't really any different to standard paracetamol tablets that can be purchased for about 16p for the same quantity. Saying that they do slide down my throat very simple and I haven't had one of these get stuck yet. They did help to relieve my pain and while they did not make everything stop hurting on the occasions I have used them they have been quite effective. I feel that the price of these tablets is very reasonable and would happily pay it again in the future. I don't know what the extra ingredients in these tablets do, whether they help you or just make a nicer looking tablet, but I'm happy enough with how these work. They aren't going to cure all pains and when I suffered a broken wrist recently they just weren't strong enough to touch the pain, however, they are good for standard headaches, toothache and general aches and pains. I would be happy to purchase these again but for the most part I go for bog standard paracetamol for standard pain killing purposes. I like the design of the packaging with these as they look good and are all kept in one place, however, it's just as simple to put an 8 tablet blister packet in my handbag or purse so I always have some tablets on the go.
Finding tablets which work effectively can sometimes be tougher then people can imagine. The cheaper alternatives that the supermarkets tend to give you are decent enough but I always rely on the bigger brands for the more abrupt sort of pain.
When out bowling in the last few weeks I have woken up with injuries usually muscle pains and with the heat sprays and rubs they work but they are something I dislike due to smells and I like a tablet which works effectively.
Panadol Extra is 500mg of a capsule and there is 16 inside a pack and they are priced currently at £1.45 at Tesco.
I like the way they are so obviously to see with the light blue packaging and they open up like a book. You have 8 tablets on each side and they are sealed by the foil you see with most tablets.
I found with 2 of them which again is something I take usually they did work fairly quickly most of the sudden pains in the arms and back that I had were not gone completely which is something I should stress but they went numb for a while and it was kind of nice to have that break away from the sudden pain I was experiencing.
I found them easy to swallow because they are shaped in a way which I find easy to swallow and they are not that big either so this also helps with the swallowing of this product.
I found myself keeping this for the more immediate pain because sometimes you wonder if you should keep them by incase of sudden pains again and they are not a tablet I would use all the time due to the price but use if absoutely necessary.
They do say that this item can be useful for symptoms of cold and flu as well but to be honest they are pretty good for pain so one would imagine they are good for other issues as well.
Headaches they work usually within 10-15 minutes and with the muscle pains I had it was about 25-30 minutes but I needed more throughout the day because the pain did come back so they never removed it completely.
There are instructions on the back which give a guideline for potential buyers as to what dosages people should have and restrictions so this is good as well and so are the ingredients also.
Panadol Advance 500mg Paracetamol now have a "New Formulation." Will we ever really know whether this new formulation makes any difference to the old one? No, of course not.
But, that's not to say that this product lacks any quility of any kind.
Now, most of us use Paracetamol for headaches, of which I suffer from almost every day, which tend to occur from using computers for more than the recommended amount of time and I also get headaches when it is a paticually bright day (light-sensitive headaches.)
Panadol Advance is what I rely on and I have yet to be let down, even when it is a paticually bad headache.
Panadol Advance comes with an "Opti-Zorb" formulation for fast absorption - which clearly works because the power of these tablets seem to come into effect within minutes.
I have also used these tablets on the recommended 4 hour dosages for such problems as back pain and cold/flu symptoms, all of which are knocked back greatly with thanks to these tablets.
The tablets themselves are actually quite large as far as Paracetamol goes, so people who do not paticually enjoy swallowing tablets or find it hard to swallow paticually large tablets may not be to keen on this product, although they are easy to break in half.
They have the usual smooth coat to make swallowing that much easier.
They come in a handy book style pack where the used pop pockets can be ripped out.
Although this product is more expensive than the average, it is an incrediably fast acting and effective tablet.
My overall score of this product is 9/10.
Panadol advance can be used for:
PAIN OF MILD ARTHIRITIS
RHEUMATIC AND MUSCLE PAIN
ACHES AND PAINS OF COLD AND FLU
AND HELPS REDUCE TEMPERATURE.
Panadol Advance contains:
SODIUM METHYL (E219)
SODIUM ETHYL (E215)
SODIUM PROPYL (E217)
Headaches are a pain, both literally and metaphorically speaking. I know when I'm getting one when I start to feel a dull throb in my temples, normally when I've read for too long or spent too much time in front of the computer I start to get warning signs that one is imminent. I've tried plain paracetamol, aspirin and ibuprofen products in the past but have to say that Panadol Advance tablets are probably the quickest acting pain relief I have ever tried.
Coming in a blue snap case containing 16 500mg capsules these tablets are a "New formulation" containing "opti zorb" which claims to get into your blood stream quicker than regular paracetomol therefore making it more effective.
I am normally cynical about such claims after all, paracetamol is paracetamol right? But after a spate of particularly lengthy headaches I decided to take the plunge and invest over £2.00 in a box to see if they would take effect on me. And to be honest, they really did work, I noticed in about 15 minutes that the dull throbbing was starting to subside and within 30-40 minutes I would say the paid had just about gone.
I'm converted to these tablets now and use them whenever I get a headache, I have noticed though that prices seem to vary quite a lot depending where you buy them from, I've seen them for as little as £1.50 all the way up to £3.00 for a packet of 16 so it does pay to shop around for them.
Not recommended for children under 6 years of age, the product also claims to be effective for other problems including:
Rheumatic & Muscle Pain
Helps Reduce Temperature
Aches & pains of colds And flu
So if any of these are a concern to you it may be worth you trying this product. Adults are recommended to take 2 tablets every 4 hours, but like any other tablet please refer to the guidance sheet included if you are taking other medication in case they conflict with one another.
I personally recommend these, I know they wont be suitable for everyone but from my own experience they do act quicker than regular paracetamol, so on that basis I would continue to buy them.
4/5 from me loses a star for their price.
Panadol Advance - 500mg Paracetamol
Everybody gets ill or gets aches and pains occasionally, but which are the right paracetamol to buy, this specific product is a brand name and contains "opti zorb" formulation to make the absorbtion quicker.
These tablets are good agaisnt headaches, muscle pain, aches & pains from flu and many others; they are also easy on the stomach. I can't really fault these tablets however you do only get 16 and trust me when i say they are expensive, the only reason i brought them before is because they were on offer.
Considering you can get bascially the same tablets of non-branded products people always tend to go for the brands that everyone knows, such as panadol and beechams etc. All i can say is read the ingredients and you will probably find that they are bascially the same, with cheaper tablets usually containing more caffine.
It has however been proven that the placebo effect really does help recovery when picking branded products over the others, and i dont think this is really a big problem...i know i'd do anything to not feel ill.
Although this product is expensive it does work very well and I cannot fault it, if you needed some paracetamol this is a good one to get, but personally I really don't think it matters which ones you get as they are all bascially the same; if you like to spend a bit more money on your tablets then get these or other similar ones and if you don't just shop around its always easy to find good cheap tablets.
The packaging of this product really does sell it and inside you can tear off two tablets from the main box so you dont have to carry them all around with you, this is a good feature for those on the go. A little expensive but it does the job, easy to0 swallow, a good all round product; definatley worth a try i guess.
Of late I have really been suffering with aches and pains! I always suffer on and off with migraines and headaches but with going to the gym a bit too much lately I've got general backache and aches and pains as well! However the day I bought these I was in a really, really bad way! I had the migraine from hell, no energy at all, achy bones everywhere, tummy, neck and back ache and I also got hit with a slight cold and period pains! It took all the strength I had the day I went to Sainsbury's to get these trust me and all I knew is I wanted some really strong pain killers and to go back to bed and die quietly there! lol.
Well the tablets come in plastic book type case. It's bright blue and on the front I'm told they are New formulation Panadol 'Advance' 500mg Tablets Paracetamol, I'm told they are fast absorption and what they are for and that in my packet there are 16 tablets and they are show in a small picture. On the back of the packet I'm given a list of what they can help, directions for use are given along with warnings and ingredients, contact details for GlaxoSmithKline Consumer Healthcare (the manufacturer of the product) are listed and finally the recycle symbol and bar-code on displayed. The design of this packaging is just really nice. It does up and keeps tidy looking with ease and then inside of it there is yet more information about warnings etc and as 'pages' there are two plastic trays that contain 8 tablets on each of which the tablets pop out of easily.
What Are They For:
Panadol Advance 500mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old:
Pain Of Arthritis
Rheumatic And Muscle Pain
Helps Reduce Temperature
Aches And Pains Of colds And Flu
How To Take Them:
Adults and children aged 12 years and over: Swallow 2 tablets ever 4 hours as needed. Do not take more than 8 tablets in 24 hours.
Children aged 6-12 years: Give 1/2 to 1 tablet every 4 hours as needed.
Do not give for more than 3 days at a time.
My Experience With Them:
Well they're simply ok. I look at this way. I usually pay about 19p a packet for a cheap tub of 500mg (the same dose of these) in places like Wilkinson's and Tesco etc and so I expected these to be really good considering they cost me £2.29 (in Sainsbury's). However although they work they are not as fast little workers as I had expected them to be.
Taking them was easy of course. Long white and oblong and providing you take them with a big drink they have no taste to them at all. Now like I mentioned earlier I had multiple issues and have since taken them for general aches and the odd headache and things like that. If they work is depending on what you are using them for and how bad your pain is and for me these work on light to moderate pain and are no faster at working then any other much cheaper brands I have used over the years.
They work (in their own time) on headaches though don't touch my migraines. They eased my back and back pains but didn't do a thing for my tummy ache/period pains. I'm sat here now with back, neck and jaw ache (I grind my teeth) and I took 2 of these an hour ago and nope, they haven't helped one bit. I've got a migraine too and they've helped slightly but haven't zapped it or anything though to be fair I am using a computer and staring at a bright screen!
Easy to take and like I stated earlier they seem to help ease things and are ok on light to medium pains but I seriously don't see why I should pay more for these as they don't seem to do any more for me! They're ok and if you see them cheap (I saw a packet of 16 in Poundland just today) then sure give them a go but for me Advance? Advance what? They are the usual 500mg paracetamol that I take in fancier packaging and that seems to be all they are!
Available in all good supermarkets and chemists etc.
This review is also posted on Ciao under this same username.
Panadol Advance uses a different form of paracetamol to normal tablets which causes it to be absorbed into the blood quicker making it have an effect on the user sooner after taking